Forums » News and Announcements

Confronting Loved Ones About Hearing Loss

    • 12 posts
    June 10, 2019 5:32 PM HKT

    Side effects of some medications - There are some Ring Ease Review  medicines that cause tinnitus as a side effect. Some of these medicines are aspirin, some cancer drugs and medications for high blood pressure among others. If tinnitus hearing is experienced secondary to the intake of these drugs, it is important for the patient to inform the prescribing doctor right away for possible modification, adjustments or drug changes.

    Blockage to ears due to excessive ear wax - This is one of the most common causes of tinnitus. Accumulated ear wax can block the ears and cause tinnitus. In this case, cotton swabs or Q tips may not be helpful because they tend to push the ear wax further inside the ears. The best way to deal with this problem is to see a doctor to have an appropriate procedure done which can eliminate the blockage. To prevent this from happening, it is advisable to clean the ears regularly to avoid accumulation and blockage of ear wax.

    Colds and allergies - These conditions can also trigger tinnitus. Taking the appropriate medications to treat these conditions is helpful in eliminating the ringing and hissing sensation in the ears. There are many other causes of tinnitus hearing. These are just some of the most common ones. Remember to get help immediately if your tinnitus becomes severe and if it interferes with your sleep and daily activities. This can be a bothersome condition; thus, it should not be ignored.

    Tinnitus, as many people know, is described as an annoying sound that is heard in one or both ears despite the absence of any external noises to effect that sound. The sound can be a ringing, or a hissing, or any number of alternate sounds including roaring, humming, an electric sound, beeping, a steady tone, a whining, whistling, clicking, buzzing, tunes or songs, a whooshing, or even "natural" sounding noises like tree frogs or crickets. It can be a continuous noise or it could be occasional or intermittent. For some people, moving their shoulder or jaw can even alter the sound.

     

    https://letsfireurbossnow.com/ring-ease-reviews/

    • 1 posts
    August 30, 2019 10:42 PM HKT

    I agree with you. The side effect of medicine and loud noise are the leading cause of tinnitus. Mainly the people who ride a motorcycle, shooting, musicians, industrial worker, and other people like a swimmer, sleepless, and dentist need to wear noise-canceling earplugs. Earplug is the key to protect hearing.

    Recently, I visit here https://www.bigearinc.com and see some beautiful noise-canceling earplugs and also get some fascinating information about loud noise and tinnitus.

    I love this type of earplugs so much.

    https://www.youtube.com/watch?v=IeMNnjPBsjU